Some papers published by Feng Qi in 2019

Some papers published in 2019

  1. Feng Qi, A double inequality for the ratio of two non-zero neighbouring Bernoulli numbers, Journal of Computational and Applied Mathematics 351 (2019), 1–5; Available online at https://doi.org/10.1016/j.cam.2018.10.049.
  2. Feng Qi and Ravi P. Agarwal, On complete monotonicity for several classes of functions related to ratios of gamma functions, Journal of Inequalities and Applications 2019, 2019:???, 44 pages; Available online at https://doi.org/10.1186/s13660-019-1976-z.
  3. Feng Qi, Ravi Bhukya, and Venkatalakshmi Akavaram, Some inequalities of the Turán type for confluent hypergeometric functions of the second kind, Studia Universitatis Babeş-Bolyai Mathematica 64 (2019), in press.
  4. Feng Qi, Viera Čerňanová, and Yuri S. Semenov, Some tridiagonal determinants related to central Delannoy numbers, the Chebyshev polynomials, and the Fibonacci polynomials, University Politehnica of Bucharest Scientific Bulletin Series A—Applied Mathematics and Physics 81 (2019), in press.
  5. Feng Qi and Bai-Ni Guo, Some properties of the Hermite polynomials, Advances in Special Functions and Analysis of Differential Equations, edited by Praveen Agarwal, Ravi P Agarwal, and Michael Ruzhansky, CRC Press, Taylor & Francis Group, 2019, in press.
  6. Feng Qi and Bai-Ni Guo, Viewing some ordinary differential equations from the angle of derivative polynomials, Iranian Journal of Mathematical Sciences and Informatics 14 (2019), no. 2, in press.
  7. Feng Qi, Dongkyu Lim, and Bai-Ni Guo, Explicit formulas and identities for the Bell polynomials and a sequence of polynomials applied to differential equations, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales-Serie A: Matemáticas 113 (2019), in press; Available online at http://dx.doi.org/10.1007/s13398-017-0427-2.
  8. Feng Qi, Ai-Qi Liu, and Dongkyu Lim, Explicit expressions related to degenerate Cauchy numbers and their generating function, Proceeding on “Mathematical Modelling, Applied Analysis and Computation” in the book series “Springer Proceedings in Mathematics and Statistics”, 2019, in press; Available online at https://www.springer.com/series/10533.
  9. Feng Qi and Kottakkaran Sooppy Nisar, Some integral transforms of the generalized $k$-Mittag-Leffler function, Publications de l’Institut Mathématique (Beograd) 104(118) (2019), in press.
  10. Feng Qi, Da-Wei Niu, and Bai-Ni Guo, Simplification of coefficients in differential equations associated with higher order Frobenius–Euler numbers, Tatra Mountains Mathematical Publications 72 (2019), in press; Available online at https://doi.org/???.
  11. Feng Qi, Da-Wei Niu, and Bai-Ni Guo, Some identities for a sequence of unnamed polynomials connected with the Bell polynomials, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales-Serie A: Matemáticas 113 (2019), in press; Available online at https://doi.org/10.1007/s13398-018-0494-z.
  12. Feng Qi, Shao-Wen Yao, and Bai-Ni Guo, Arithmetic means for a class of functions and the modified Bessel functions of the first kind, Mathematics 7 (2019), no. 1, Article 60, 14 pages; Available online at https://doi.org/10.3390/math7010060.
  13. Praveen Agarwal, Feng Qi, Mehar Chand, and Gurmej Singh, Some fractional differential equations involving generalized hypergeometric functions, Journal of Applied Analysis 25 (2019), in press.
  14. Ling-Xiong Han and Feng Qi, On approximation by linear combinations of modified summation operators of integral type in Orlicz spaces, Mathematics 7 (2019), no. 1, Article 6, 10 pages; Available online at https://doi.org/10.3390/math7010006.
  15. Jian Sun, Bo-Yan Xi, and Feng Qi, Some new inequalities of the Hermite–Hadamard type for extended $s$-convex functions, Journal of Computational Analysis and Applications 26 (2019), no. 6, 985–996.
  16. Wasim Ul-Haq and Feng Qi, Some integral inequalities involving the expectation and variance via Darboux’s expansion, Advances and Applications in Mathematical Sciences 18 (2019), in press.
  17. Jun Zhang, Zhi-Li Pei, and Feng Qi, Integral inequalities of Simpson’s type for strongly extended $(s,m)$-convex functions, Journal of Computational Analysis and Applications 26 (2019), no. 3, 499–508.
  18. Chuan-Jun Huang, Gauhar Rahman, Kottakkaran Sooppy Nisar, Abdul Ghaffar, and Feng Qi, Some inequalities of the Hermite–Hadamard type for $k$-fractional conformable integrals, Australian Journal of Mathematical Analysis and Applications 16 (2019), no. 1, in press.
  19. Bo-Yan Xi, Dan-Dan Gao, Tao Zhang, Bai-Ni Guo, and Feng Qi, Shannon type inequalities for Kapur’s entropy, Mathematics 7 (2019), no. 1, Article 22, 8 pages; Available online at https://doi.org/10.3390/math7010022.

Related links

Advertisements
Posted in Academics, History, Hobbies, Homepage, Teaching and Education, Thinking and Ideas | 13 Comments

祁锋教授蝉联2018年爱思维尔中国高被引学者-Most Cited Chinese Researchers (Elsevier) in 2018

祁锋教授蝉联2018年爱思维尔中国高被引学者

Most Cited Chinese Researchers (Elsevier) in 2018

scopus-qi-most-cited-2018

证书的PDF文件在这里–Here is the PDF file of the Certificate


数学

学者姓名 目前工作单位
何吉欢 苏州大学
范剑青 中国科学院
廖世俊 上海交通大学
白中治 中国科学院
李常品 上海大学
周勇 湘潭大学
王明亮 河南科技大学
陈文 河海大学
李万同 兰州大学
范先令 兰州大学
周炜星 华东理工大学
孙继涛 同济大学
宋乾坤 重庆交通大学
王锦荣 贵州大学
李永昆 云南大学
曾六川 上海师范大学
王吉波 沈阳航空航天大学
周波 华南师范大学
何炳生 南方科技大学
卢剑权 东南大学
陆君安 武汉大学
白志东 东北师范大学
杨大春 北京师范大学
黄南京 四川大学
马如云 西北师范大学
朱全新 南京师范大学
姚永红 天津工业大学
邓伟华 兰州大学
魏益民 复旦大学
蒋达清 中国石油大学(华东)
唐先华 中南大学
丁协平 四川师范大学
祁锋 天津工业大学
戴彧虹 中国科学院
李晓迪 山东师范大学
卢俊国 上海交通大学
何银年 西安交通大学
杨小军 中国矿业大学
白占兵 山东科技大学
张盛 渤海大学
魏俊杰 哈尔滨工业大学
陈凤德 福州大学
王稳地 西南大学
唐春雷 西南大学
孙元功 济南大学
方开泰 北京师范大学-香港浸会大学联合国际学院
秦小龙 电子科技大学
周勇 上海财经大学
王小云 清华大学
杨小帆 重庆大学
唐三一 陕西师范大学
蒋海军 新疆大学
李颂孝 电子科技大学
田永革 中央财经大学
詹建明 湖北民族学院
靳祯 山西大学
李继彬 浙江师范大学
韩茂安 上海师范大学
杨晓松 华中科技大学
陈志明 中国科学院
王明新 哈尔滨工业大学
陈艳萍 华南师范大学
王卿文 上海大学
陈士华 武汉大学
廖晓昕 华中科技大学
赵洪涌 南京航空航天大学
殷朝阳 中山大学
胡星标 中国科学院
王汉生 北京大学
李明 华东师范大学
张玉峰 中国矿业大学
范猛 东北师范大学
柳柏濂 华南师范大学
李声杰 重庆大学
崔宝同 江南大学
宋永利 同济大学
曹道民 中国科学院
郭上江 湖南大学
徐俊明 中国科学技术大学
宋新宇 信阳师范学院
夏永辉 浙江师范大学
方亚平 四川大学
汤涛 南方科技大学
葛根年 首都师范大学
梁进 上海交通大学
徐道义 四川大学

Related links

Posted in Academics, History, Homepage, Teaching and Education | Leave a comment

Taylor & Francis author update: access to your article published in an issue of Journal of Interdisciplinary Mathematics

Taylor & Francis Online

The online platform for Taylor & Francis Group content

Author Services | FAQ | Twitter | Facebook

Dear Feng Qi,

Your article, On integral inequalities of the Hermite–Hadamard type for co-ordinated (α, m1)-(s, m2)-convex functions, published in Journal of Interdisciplinary Mathematics, Volume 21 Issue 7-8, is now available for you to access via tandfonline.com.

You will have permanent, free access to the final published version of your article via yourAuthored Works, our dedicated center for all Taylor & Francis authors. This is where you can view all articles published in our journals, check how many people have viewed them, see their citations, and check your Altmetric data. Haven’t registered for your Authored Works yet? Find out how.

Have you used your free eprints yet?
Now you’re published, you’ll hopefully want to share your article with friends or colleagues. Every author at Taylor & Francis (including all co-authors) gets 50 free online copies of their article to share with their networks. Your eprint link is now ready to use and is:

https://www.tandfonline.com/eprint/g8yVzu99wB8MJ6rI9q3T/full

Twitter   Facebook   email

You can share this any way you want, and author feedback tells us this is a highly effective way of highlighting your research. Using this link also means we can track your article’s downloads and citations, so you can measure its impact. Find out more aboutsharing your work, and how you can work with us to highlight your article.

If you have any problems accessing your Taylor & Francis Online account, or using your eprints, please contact our dedicated support team at support@tandfonline.com.

Kind regards,

Stewart Gardiner
Global Production Director, Journals
Taylor & Francis Group

Interested in insights, tips, and updates for Taylor & Francis authors? Be part of our researcher community on:
Twitter
Facebook
Taylor & Francis Author Services

Taylor & Francis

Posted in Academics, Homepage, Teaching and Education | Leave a comment

Some papers published by Feng Qi in Tatra Mountains Mathematical Publications

Some papers published in Tatra Mountains Mathematical Publications

  1. Feng Qi, Da-Wei Niu, and Bai-Ni Guo, Simplification of coefficients in differential equations associated with higher order Frobenius–Euler numbers, Tatra Mountains Mathematical Publications 72 (2019), in press; Available online at https://doi.org/???.

Related links

Posted in Academics, Homepage, Teaching and Education, Thinking and Ideas | Leave a comment